MathSciNet Relay Station
MathSciNet bibliographic data
MR170407 (30 #645) 60.20 (60.30)
von Bahr, Bengt; Esseen, Carl-Gustav Inequalities for the $r$th absolute moment of a sum of random variables, $1\leq r\leq 2$. Ann. Math. Statist 36 1965 299–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement